Jump to content

Recommended Posts

Marsha, I am sorry for everything you are going through.  I also wanted to chime in that I relapsed horribly this year and a low dose of zoloft  (which you can combine with buspar, I believe) is really helping to pull me out.  BP/HR/body temperature/sleeping/eating is more stable.  I did have a few weeks of side effects but they were worth it!  I hope you find relief soon.

Link to post
Share on other sites

Jennnn, thank you for that info and I am so glad you are feeling better.  My vitals are good today so I am laying low and keeping fingers crossed.  When I look back at the last 18 months I can see that I have been going pretty much nonstop.  I think my body is playing catch up.  From nonstop to stop lol.  Take good care.

Link to post
Share on other sites

Yogini,

B/P is back to normal after stopping Buspar and salt water.  I am pretty sure the Buspar is the culprit because I keep records and my pressure rose when I started the drug, it just never got dangerously high until recently.  So in my case I think the high b/p brought on the panic and my dr kept increasing the Buspar which increased the b/p which made the panic worse!  So glad it is ok now.  Thanks again for your insight.

Link to post
Share on other sites
  • 7 months later...

I know this is an old post but I was searching for LDN information and this sequence of posts came up. I hope you are doing well now songcanary since your last post. I saw that you mentioned you stopped LDN in your very first post of this string. Can you tell me your experiences with this med. Why you started it? Why you stopped it? What kind of doc prescribed it for you? Thank so much for any input.

Terriann

Link to post
Share on other sites

Hi Teriann,

Doing better now although still not working full time.  But I'm getting there.  I remember trying LDN after my fibro specialist recommended it.  He is a physiatrist.  I was a medical mess at that time and thought what have I got to lose?  After I took the first dose I had this nice feeling of well being so I continued it.  No side effects at all.  During that time I was also treated for hypothyroidism and dysautonomia, plus I was in perimenopause.  So when those things slowly started stabilizing, I wanted to take as few meds as possible.  I think I stopped cold turkey but I could be mistaken.  Anyway, no withdrawal etc. so it makes me wonder if it was really doing anything lol.  But I am glad I tried it. 

Marsha

 

Link to post
Share on other sites

Would you mind sharing your physiatrist name? I assume he is a doctor since he prescribed. I have many of the same problems you have or had I should say. I’ve been following a group of fibro healthboards and many talk about LDN but I wanted to see if there was any one on this board that had the autonomic issues too that tried it. I notice you’re from Ohio. Me too.  Akron area.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...